# SDR FDEA201510293407

- Difficulty date: October 29, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N876964
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INNER CHORD AT STATION 1682 HAS A CRACK.  WORK ACCOMPLISHED ON WC 60005228370001 & EA 757-5365-16-F5079 REV DECEMBER 16 2015.  FUSELAGE FLOOR STRUCTURE, RT INBD CREASE BEAM REPAIR AT STATION 1681, WL 208.10, REFERENCE FORM 8110-3.  THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY CAT A MAJOR REPAIR.
